# SDR FDEA201108153279

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 86,068 hours, 28,366 cycles
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR LIGHTED EMERGENCY EXIT SIGN HAS SEVERAL INOPERATIVE BULBS, DIM ILLUMINATION.  RELAMPED THE LT EXIT LIGHT'S IAW SMP CHECKED OK.
